# SDR DALA2016011600430

- Difficulty date: January 13, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - SIDE PLATE FLOOR SUPPORT CORRODED AT BS 994, S 28L MARKED.  REMOVED CORROSION AFT CARGO SIDE PLATE FLOOR SUPPORT BS 994 S28L, EVALUATED AREA FOUND ORIGINAL MATERIAL .063, MATERIAL REMOVED .015, MATERIAL REMAINING .048 AND IS FOUND TO BE BEYOND LIMITS IAW SRM 53-00-0.  REMOVED AFT CARGO SIDE PLATE FLOOR SUPPORT IAW SRM 51 -41-05.  LOCATED AND DRILLED NEW SPLICE IAW SRM 51-40-08 AND DWG 9957917, REV BY.  INSTALLED NEW SPLICE BS 994, S28L IAW SRM 51-41-05. APPLIED FINISH AS REQUIRED IAW SRM 51-10-04.
